# SDR SIMA20200923002

- Difficulty date: September 23, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 39,272 hours, 34,180 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Damaged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA'S FLASHLIGHT HOLDER DAMAGED.  C/A: R & R FA'S FLASHLIGHT HOLDER, IAW EMB 145 AMM 33-50-16.
